Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Yeaboy78

Clindamycin giving me whiteheads?

Recommended Posts

My derm gave me clindamycin and minocycline. He also gave me RETIN-A but I stopped using that because it actually have me cycts along the right side of my jaw, and I NEVER get cycts.

After I stopped using the retin-a, I started using the clindamycin twice a day ... I was directed to use it only once a day with the retin-a before I go to bed (put the clindamycin on in the morning) ... but because I factored out the RETIN-A I thought I should use it twice a day.

It has cleared my skin from that horrible breakout, but it seems like I'm getting whiteheads in the same area and only that area. Could it be because I'm using the clindamycin twice a day instead of only once? Someone told me clindamycin clogs pores, unless it's with Duac with BPO because the BPO prevents clogging. I just have the generic clindamycin loction 1%.

Should I just bring it down to once a day?

Share this post


Link to post
Share on other sites

Hmm..not sure. My derm gave me clindamycin and it started giving me some problems after about 4-5 months. Worked beautifully before that though. is it gel or on the little sponge applicator?

Share this post


Link to post
Share on other sites
Hmm..not sure. My derm gave me clindamycin and it started giving me some problems after about 4-5 months. Worked beautifully before that though. is it gel or on the little sponge applicator?

its like a lotion

Share this post


Link to post
Share on other sites

I'm actually wondering the same thing as you. My doctor prescribed Finacea and clindamycin (in a wipe form) along with an oral antibiotic. After about 2 weeks I ran out of the clindamycin wipes and I couldn't get the prescription refilled until a few weeks later. Now, I'm kinda regretting getting it refilled because once I started using the clindamycin again, I broke out horribly. It's better now, but I'm still consistently breaking out since starting back on clindamycin.

Maybe I'm just imagining this but I was actually starting to see some improvement at the beginning. I also feel like the Finacea hasn't been working as well at drying up active sites and fading red marks as it did when I wasn't using clindamycin.

Oh, I was using it twice a day, too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×